Qualitative uncertainty principle for nilpotent Lie groups.

Bouchta Bouali; Mohammed Hemdaoui

Revista Matemática Complutense (2004)

  • Volume: 17, Issue: 2, page 277-285
  • ISSN: 1139-1138


We prove that any simply connected nilpotent Lie group satisfies the qualitative uncertainty principle.

How to cite


Bouali, Bouchta, and Hemdaoui, Mohammed. "Principe d'incertitude qualitatif pour les groupes de Lie nilpotents.." Revista Matemática Complutense 17.2 (2004): 277-285. <http://eudml.org/doc/44378>.

author = {Bouali, Bouchta, Hemdaoui, Mohammed},
journal = {Revista Matemática Complutense},
keywords = {Grupos de Lie; Grupo nilpotente},
language = {fre},
number = {2},
pages = {277-285},
title = {Principe d'incertitude qualitatif pour les groupes de Lie nilpotents.},
url = {http://eudml.org/doc/44378},
volume = {17},
year = {2004},

AU - Bouali, Bouchta
AU - Hemdaoui, Mohammed
TI - Principe d'incertitude qualitatif pour les groupes de Lie nilpotents.
JO - Revista Matemática Complutense
PY - 2004
VL - 17
IS - 2
SP - 277
EP - 285
LA - fre
KW - Grupos de Lie; Grupo nilpotente
UR - http://eudml.org/doc/44378
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.